Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 435790, 6 pages
http://dx.doi.org/10.1155/2012/435790
Research Article

Convergence Theorems for Infinite Family of Multivalued Quasi-Nonexpansive Mappings in Uniformly Convex Banach Spaces

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 13 December 2011; Accepted 6 January 2012

Academic Editor: Simeon Reich

Copyright © 2012 Aunyarat Bunyawat and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  2. T. Hu, J.-C. Huang, and B. E. Rhoades, “A general principle for Ishikawa iterations for multi-valued mappings,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 8, pp. 1091–1098, 1997. View at Google Scholar · View at Zentralblatt MATH
  3. K. P. R. Sastry and G. V. R. Babu, “Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point,” Czechoslovak Mathematical Journal, vol. 55(130), no. 4, pp. 817–826, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Panyanak, “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 54, no. 6, pp. 872–877, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Song and H. Wang, “Erratum to: “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces” [Comput. Math. Appl. vol. 54, no. 6, 872–877, 2007] by B. Panyanak,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2999–3002, 2008. View at Publisher · View at Google Scholar
  6. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Abbas, S. H. Khan, A. R. Khan, and R. P. Agarwal, “Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme,” Applied Mathematics Letters, vol. 24, no. 2, pp. 97–102, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H.-K. Xu, “Multivalued nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 43, no. 6, pp. 693–706, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Lj. B. Ćirić and J. S. Ume, “Multi-valued non-self-mappings on convex metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 6, pp. 1053–1063, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. S. Jung, “Strong convergence theorems for multivalued nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 11, pp. 2345–2354, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Ćirić, “Fixed point theorems for multi-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499–507, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Abbas and B. E. Rhoades, “Fixed point theorems for two new classes of multivalued mappings,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1364–1368, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Hong, D. Guan, and L. Wang, “Hybrid fixed points of multivalued operators in metric spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 11, pp. 4106–4117, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. Song and H. Wang, “Convergence of iterative algorithms for multivalued mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1547–1556, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. Cholamjiak and S. Suantai, “A hybrid method for a countable family of multivalued maps, equilibrium problems, and variational inequality problems,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 349158, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Hong, “Fixed points of multivalued operators in ordered metric spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 3929–3942, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Q. Kiran and T. Kamran, “Fixed point theorems for generalized contractive multi-valued maps,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3813–3823, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. W. Cholamjiak and S. Suantai, “A common fixed point of Ishikawa iteration with errors for two quasi-nonexpansive multi-valued maps in Banach spaces,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 2, pp. 110–117, 2011. View at Google Scholar
  21. W. Cholamjiak and S. Suantai, “Approximation of common fixed points of two quasi-nonexpansive multi-valued maps in Banach spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 941–949, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. H. Khan, I. Yildirim, and B. E. Rhoades, “A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 61, no. 10, pp. 3172–3178, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. Latif and A. A. N. Abdou, “Multivalued generalized nonlinear contractive maps and fixed points,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 4, pp. 1436–1444, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S.-s. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 869684, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH